# SDR CALA0600294

- Difficulty date: August 13, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 25,597 hours, 8,194 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR FRAME CORRODED AROUND FASTENER HOLES AT STA 986.5, RBL 23 TO RBL 43.  THE CORRODED AREA WAS CUT OUT AT THREE EACH LOCATIONS AND ANGLES, FILLERS, AND SHEAR CLIPS (FRAME TO BEAM) WERE INSTALLED IAW ECRA 5321-01383.
